Doctor insights on:
Does Paxil Cr Cause Diarrhea
Im on Paxil (paroxetine) for 2 months now...12.5 mg...And today I have diarrhea for some reasons...Can i still take the Paxil (paroxetine) even if I have diarrhea?Thanks
May be unrelated: If you've been on Paxil (paroxetine) for 2 months and not had diarrhea, and have this diarrhea for only today -- then it's probably not related to Paxil (paroxetine) but to some other cause. In that case, taking Paxil (paroxetine) should not be a problem. Perhaps you have eaten a food that disagrees with you, instead? ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Diarrhea, green with no smell, 4 days. When I eat I get severe cramps. Started taking Paxil (paroxetine) and it made me sick stopped after 2 days. What could it be?
Viral gastroenteriti: If this does not clear up quickly see a doctor. ...Read more
I was on Prozac for 13 years to treat anxiety. This year it quit working for me. I have been on Viibryd, (vilazodone hydrochloride) and Paxil CR. Neither worked. What next?
More than drugs: Effective expert psychotherapy (CBT) is shown to be the key factor in optimal outcomes. You were able to avoid learning better skills for managing your life for a long time, but it seems that the time has come. So, I urge your next move to be finding a good therapist. Either w/ or w/out another medication that's what's been missing. Find one you trust and it will be worth your effort. Best! ...Read more
Which is better for borderline personality disorder, prozac, Paxil cr, Effexor (venlafaxine) XR or wellbutrin?
No specific med: There is no specific medication approved to treat borderline personality disorder and there is no specific medication that is considered better than others off-label either. It is a question of working with your doctor to treat your symptoms and figuring what works best for you. Sorry, i wish i had an easier answer for you-- good luck! ...Read more
Psychiatrist put me on [paxil cr 12.5, wellbutrin (bupropion) 150, clomipramine 50mg, laxoberon] all od. My anxiety attacks gettin worse.Any advise to stop panic plz?
Unusual combination: Wellbutrin is unlikely to help anxiety at all. Either Paxil (paroxetine) (p) or clomipramine (c) would be sufficient for anxiety disorder, but usually at significantly higher doses. If both are continued as doses are raised, there is increased risk of serotonin syndrome and and of side-effects from just c, as p tends to raise levels of c. Laxoberon for constipation. Talk to your doc about this. Hope this helps. ...Read moreSee 1 more doctor answer
Cymbalta, sevella, and Paxil (paroxetine) all make m deathly ill, vomiting, diarrhea, disoriented. Why is this, I have been dianosed with fibro, what else is there?
Is it normal to have loose stools while on Paxil (paroxetine) 12.5 mg?I have loose stools once or twice a day since i took Paxil (paroxetine) thnksss
Loose stools: As a class of medications, the ssri antidepressants tend to produce loose stools as an initial side effect. Paxil (paroxetine) is an ssri, but it is probably the least likely one to cause loose stools. Talk to your doctor. It is possibly due to Paxil (paroxetine) but, if so, it should go away after no more than a week. If it persists, you should have it evaluated. ...Read moreSee 1 more doctor answer
After 4 days of being on 40 mg of Paxil (paroxetine) i started having loose stools . So i cut them in half and still have it that has been week will it go away?
???: Were you on 20 mg of Paxil (paroxetine) before this, with no loose stools? And are the loose stools getting better (less frequent, more firm?) if so, your system will probably calm back down in a few days. If you should still have the same intensity of problem by monday, contact your prescribing physician. S/he will recommend the next steps to take. In the meantime, stay hydrated and eat simply. ...Read more
I am on 12.5mg CR Paxil (paroxetine) and 12.5 mg mtaprolol is it ok to take them together?
I'm not feeling good, mild nausea, stress, feeling fainting, burning
Doubt from them: interaction of these two medications will not cause these symptoms. You more than likely have something else going on. Or exactly all your burning? How long has this been going on? Has it only been present since you've been on these medications? Do you have any other medical problems? ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Paxil 25 cr
- Paxil cr 125 mg
- Paxil cr withdrawal symptoms
- Ask a doctor a question free online
- Paroxetine vs paxil cr
- Paxil vs paxil cr side effects
- Does paxil cause hair loss?
- Does paxil cause weight gain?
- Talk to a urgent care specialist online for free